# SDR HALA2013010900006

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 42,667 hours, 7,827 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, 1ST STAGE COMPRESSOR BLADE NR 27 HAS BENT AREA 17 INCHES FROM TIP AREA F.  BLENDED 1ST STAGE BLADE AIRFOIL IAW AMM 72-31-02.  REPAIR WITHIN LIMITS.  EDDY CURRENT INSPECTION OK.
